Quality items from Bonanzaโ€™s top-rated sellers.

Super_Tiendita earned a 97.5% satisfaction rating for providing an excellent experience from start to finish. View booth >>

Rendered at 04:44:31 05/29/25
Full-size item image
Primary image for Kirkland Signature Ibuprofen Liquid Softgels 360  Capsules, 200mg Pain/Fever
Item image 1
Item image 2
Item image 3
Item image 4
Free Shipping

Kirkland Signature Ibuprofen Liquid Softgels 360 Capsules, 200mg Pain/Fever

$24.50

Don't miss out on this item!

There is only 1 left in stock.

Shipping options

FREE in United States

Offer policy

OBO - Seller accepts offers on this item. Details

Purchase protection

Catalog info

Payment options

PayPal accepted
PayPal Credit accepted
Venmo accepted
PayPal, MasterCard, Visa, Discover, and American Express accepted
Maestro accepted
Amazon Pay accepted
Nuvei accepted

Shipping options

FREE in United States

Offer policy

OBO - Seller accepts offers on this item. Details

Purchase protection

Catalog info

Payment options

PayPal accepted
PayPal Credit accepted
Venmo accepted
PayPal, MasterCard, Visa, Discover, and American Express accepted
Maestro accepted
Amazon Pay accepted
Nuvei accepted

Item traits

Category:

Pain & Fever Relief

Quantity Available:

Only one in stock, order soon

Condition:

New

UPC:

096619196913

Brand:

Kirkland

Model:

Ibuprofen Capsules 200mg Liquid Softgels

MPN:

196911

Expiration Date:

12/2026

Country/Region of Manufacture:

United States

Main Ingredient:

Ibuprofen

Type:

Fever Treatment

Active Ingredients:

Ibuprofen

Main Purpose:

Back Pain

Size:

Family Size

Ingredients:

Ibuprofen

Administration:

Oral

Body Area:

Head

Non-Domestic Product:

No

Custom Bundle:

No

Purpose:

The Common Cold

Dosage:

200 mg

Modified Item:

No

Formulation:

Liquid Filled Capsules

Number of Pills:

360

Listing details

Shipping discount:

Seller pays shipping for this item.

Posted for sale:

May 9

Item number:

1745762691

Item description

Kirkland Signature Ibuprofen Liquid Softgels 360 Capsules, 200mg Pain/Fever.